# SDR 96FDEA01441

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6519606
- Condition: Corrosion
- Location: Bs 1171-1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0395 AND 015, CORROSION (C53-224-01, -2) ON SHEAR WEB AT BS 1171 TO 1175 RBL 4 RBL 15 AT NUTPLATE HOLES.  *S/D*  CORROSION WAS FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED DAMAGED SHEAR WEB AS PER FED EX SRM 57-20-1.
